sorry

alfjess

Registered User
Jul 10, 2006
1,213
south lanarkshire
Hi All

Sorry for not replying to previous posts, I will try to catch up, but for some reason I was logged of and couldn't post.

I couldn't remember my password, because I have always had the remember me box ticked, so didn't need it anytime, I logged on to TP.

I tried the forgotten password link but received no reply.

I was beginning to think that I had been suspended for something, though couldn't think what.

Never mind, everything is sorted now.

Update

Mum has still been very agitated over the weekend, but when I visited to-day, she wasn't hyperventillating, but couldn't sit down. No sooner had we sat in her room, dayroom. dining room than she was on the move again.

Lorazepam has been prescribed when needed. I think it has been needed often.

I would think anyone looking at Mum now could tell she had dementia and that wasn't the case about 6 weeks ago.

Mum is being inappropiate with the male patients. I think, looking for comfort, like my Dad would have given her. Unfortunately the male patients don't appreciate her hugs.

Amazing how fast things can go downhill.

Have spent a couple of days with Dad as well.

He isn't so tired, but is very confused, because he has no one to follow. Mum led him about the care home and he is peering at female residents, again I think looking for Mum

I am wondering at the moment when Mum and Dad will get some peace from this horrible disease

Love
Alfjess
 

elaineo2

Registered User
Jul 6, 2007
945
leigh lancashire
dear alfjess,don't apologise.i have had this trouble logging on before.

what doseage of lorazepam is your mum on?

it could be that the lorazepam isn't suffice to deal with the behaviour.

Inappropriate behaviour can be put down to a UTI.Something i have experienced through my job.The behaviour was inappropriate to staff never mind residents!Actually it came to a point where a member of staff was off work "sick".This was all then controlled with the resident being put on a permanent antibiotic.it may be worth going into it.love elainex
 

alfjess

Registered User
Jul 10, 2006
1,213
south lanarkshire
elaineo2 said:
dear alfjess,don't apologise.i have had this trouble logging on before.

what doseage of lorazepam is your mum on?

it could be that the lorazepam isn't suffice to deal with the behaviour.

Inappropriate behaviour can be put down to a UTI.Something i have experienced through my job.The behaviour was inappropriate to staff never mind residents!Actually it came to a point where a member of staff was off work "sick".This was all then controlled with the resident being put on a permanent antibiotic.it may be worth going into it.love elainex
Hi Elaine
Mum I think is on 2mg lorazepam, but she is also on Diazepam twice a day, soryy don't know the dosage. She takes trazadone 50mg twice a day.

Mum in the past has suffered from UTIs and does take a low dose antibiotic everyday.
I think while in the assessment unit that her physical health is also being checked.

She has had bloods done chest x-ray etc. but not sure if they have managed to get a urine sample.

I think her behaviour with the male patients, is that she is looking for Dad.

Thanks again
Alfjess
 

Grannie G

Volunteer Moderator
Apr 3, 2006
70,638
Kent
Oh dear Alfjess, your parents are suffering so much. It must be so upsetting for you.

I do hope something can be done to calm your mother so she can go back to your father.

Look after yourself, your stress levels must be sky high.

Love xx
 

elaineo2

Registered User
Jul 6, 2007
945
leigh lancashire
dear alfjess,although i am medically trained i cannot make assumptions on the doseages of meds,not being at the assessment|!however i am able to say that perhaps the doseages are rather low given the symptoms.a UTI sample is imperative at this point.if only to decide the behaviour problem.hope it helps,i have only been qualified for 6 months and am no expert.love elainex
 

Skye

Registered User
Aug 29, 2006
17,000
SW Scotland
Hi Alfjess

Glad you're back with us!:) That's the trouble with storing your password, it's fine until you get disconnected, then you have to try to remember it! I tend to use the sme pasword for everything, which is not recommended, but at least I know it!

It must be very strange for your mum and dad, being separated after being together for so long.

It's good that they're giving your mum a complete check, and hopefully they'll get her meds sorted soon.

I would think anyone looking at Mum now could tell she had dementia and that wasn't the case about 6 weeks ago.
I feel the same about John. Until he had the UTI, he was a very fit man who had language problems. Now, the dementia is very apparent. It's sad, another stage to accept.

I hope your mum and dad settle down soon.

Love,
 

jenniferpa

Registered User
Jun 27, 2006
39,448
Alfjess - unfortunately for some reason (to do with office moves etc) emails are or were disappearing into the ether (I'm sure glad I don't have to deal with Bruce's email when it gets sorted out). We're not getting any reported post emails, and the administrators aren't getting admin emails either (including requests for passwords I assume).

I am so sorry your parents are both suffering in their own way. Even sorrier for you having to watch it.

Love
 

Norman

Registered User
Oct 9, 2003
4,348
Birmingham Hades
I am sure that there is a problem with the head office email system.
Anything sent to me from head office has been sent by PM.
One way round the problem
Norman
 

Margaret W

Registered User
Apr 28, 2007
3,725
North Derbyshire
Dear Alfjess,

I can't imagine anything worse than your dad looking for your mum, my heart is torn apart by the thought. I wonder what is going through his mind.

You can only do your best, friend. Keep up strength. I hope your mum gets her medication sorted.

Much love

Margaret
 

Taffy

Registered User
Apr 15, 2007
1,314
Dear Alfjess,

This is such a miserable disease, poor.... you mum and dad. I think your right about your mum she is probably just looking for comfort.

This disease is so unpredictable it really tears at the heart strings. I hope that you all find peace soon. Take Care Taffy.